A note on strong Jordan separation.

J. F. Lafont

Publicacions Matemàtiques (2009)

  • Volume: 53, Issue: 2, page 515-525
  • ISSN: 0214-1493

How to cite


Lafont, J. F.. "A note on strong Jordan separation.." Publicacions Matemàtiques 53.2 (2009): 515-525. <http://eudml.org/doc/43669>.

author = {Lafont, J. F.},
journal = {Publicacions Matemàtiques},
keywords = {Jordan separation; Alexander duality; codimension one taming},
language = {eng},
number = {2},
pages = {515-525},
title = {A note on strong Jordan separation.},
url = {http://eudml.org/doc/43669},
volume = {53},
year = {2009},

AU - Lafont, J. F.
TI - A note on strong Jordan separation.
JO - Publicacions Matemàtiques
PY - 2009
VL - 53
IS - 2
SP - 515
EP - 525
LA - eng
KW - Jordan separation; Alexander duality; codimension one taming
UR - http://eudml.org/doc/43669
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.